Branching processes and random mappings of finite sets
Matematičeskie zametki, Tome 34 (1983) no. 5, pp. 757-771
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_5_a11,
author = {I. B. Kalugin},
title = {Branching processes and random mappings of finite sets},
journal = {Matemati\v{c}eskie zametki},
pages = {757--771},
year = {1983},
volume = {34},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_5_a11/}
}
I. B. Kalugin. Branching processes and random mappings of finite sets. Matematičeskie zametki, Tome 34 (1983) no. 5, pp. 757-771. http://geodesic.mathdoc.fr/item/MZM_1983_34_5_a11/